# SDR FDEA201009293785

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381206720100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT IS CRACKED AT FRAME 48-FRAME 48.   REMOVED CRACKED FLOOR SUPPORT AT FRAME 48 AND INSTALLED NEW LINK SUPPORT FITTING PN A5381206720100, PO 692522.1 IAW SRM 51-40-21, PG 1.
